# SDR SWAA2022013152802

- Difficulty date: December 13, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,944 hours, 23,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED ON BS 500D STRINGER 19R FWD CARGO COMPARTMENT ; 2021-567053 / [01] REPLACED GUSSET AND FASTENERS LOCATED ON BS 500D STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 DWG 143A7902 SHEET 259 REV-. SEE INDIVIDUAL SING OFFS BELOW; [02] REPLACED GUSSET AND FASTENERS LOCATED ON BS 500D STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 DWG 143A7902 SHEET 259 REV-. SEE INDIVIDUAL SINGOFFS BELOW RII
